# SDR CA151006013

- Difficulty date: October 2, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3210 · Main Landing Gear
- Part: Pad
- Part number: 49300
- Condition: Cracked
- Location: Mlg Stop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS WERE DISCOVERED DURING TWO MAIN LANDING GEAR (MLG) OVERHAULS. CRACKS ARE LOCATED ON THE OVER-CENTER STOP PAD FEATURE OF THE MLG SIDE-STAYS..
